# SDR 96ZZZX3390

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 5511232130
- Condition: Misadjusted
- Location: Door Linkage
- Part time: 585 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR FAILED TO OPEN UPON ARRIVAL.  CREW HAD TO EGRESS THROUGH ESCAPE HATCH.  FOUND LOWER FORWARD 3 PINS FAILING TO RETRACT FULLY.  SUBMITTER STATED CAUSE, FOUND EVIDENCE OF PIN CONTACT WITH CABIN DOOR FRAME.  THIS CAUSED THE ABOVE TUBE TO BEND SLIGHTLY WHICH RESTRICTED FULL TRAVEL.
